# SDR CA021015010

- Difficulty date: October 13, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,915 hours
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: 817841432SPS12
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF WING AND BOLTS,  IN CONJUNCTION WITH AD.  DYE PENETRANT INSPECTION FOUND CRACK IN LOWER FORWARD LT WINGBOLT.  CRACK FOUND ON BOLT SHAFT/FLANGE AREA.  NO OTHER CRACKS FOUND DURING INSPECTION.  BOLT REPLACED.   ORIGINAL FAILED BOLT INSTALLED AUG. 1ST, 1996. TIME ON A/C 6776.0, CYCLES 5362.   BOLT WAS INSPECTED ON A YEARLY BASIS. WITH NO CRACKS DETECTED PREVIOUS.
